Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 21, NWS Albuquerque, NM

April 28, 2009Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 28, 2009, 9:43 PM MDT for Chaves County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2009, 9:43 PM MDT (03:43 UTC)
Expired
Apr 28, 2009, 10:45 PM MDT
In force
62 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 135 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:50 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5962 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 290343
SVRABQ
NMC005-290445-
/O.NEW.KABQ.SV.W.0021.090429T0343Z-090429T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 PM MDT TUE APR 28 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 1045 PM MDT

* AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED OVER CENTRAL CHAVES COUNTY...OR ABOUT 18 MILES
  NORTHWEST OF ROSWELL...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL CHAVES COUNTY AROUND 1000 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3381 10435 3350 10427 3349 10474 3371 10481
TIME...MOT...LOC 0343Z 258DEG 13KT 3361 10465

$$

SHOEMAKE
1 follow-up statement
000 
WWUS55 KABQ 290418
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 PM MDT TUE APR 28 2009

NMC005-290445-
/O.CON.KABQ.SV.W.0021.000000T0000Z-090429T0445Z/
CHAVES-
1018 PM MDT TUE APR 28 2009

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHAVES
COUNTY UNTIL 1045 PM MDT...

AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED OVER CENTRAL CHAVES COUNTY...OR ABOUT
18 MILES NORTH OF ROSWELL...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE OVER...
  RURAL CENTRAL CHAVES COUNTY AROUND 1030 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
WEDNESDAY MORNING FOR SOUTHEASTERN NEW MEXICO.

&&

LAT...LON 3350 10459 3374 10468 3381 10435 3350 10427
TIME...MOT...LOC 0417Z 258DEG 13KT 3364 10450

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:45 PM MDT, 6 hours 58 minutes earlier.

Area forecast discussion, Apr 28, 2:45 PM MDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT TUE APR 28 2009

.DISCUSSION...
SHORT TERM (TODAY-THURSDAY)...
SEVERE WEATHER POTENTIAL IN EASTERN NEW MEXICO IS THE MAIN CONCERN
FOR THIS AFTERNOON AND EVENING. SPC CONVECTIVE OUTLOOK HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING.

A 500 MB LONGWAVE TROUGH EXTENDS SOUTH FROM A 545 DM CENTER OFF THE
OREGON COAST THROUGH THE INTERMOUNTAIN BASIN INTO ARIZONA AND NW
MEXICO. DOWNSTREAM OF THE LONGWAVE TROUGH OVER NEW MEXICO...WE HAVE
SOUTHWESTERLY FLOW ALOFT WITH AZTEC AND TUCUMCARI PROFILER
MEASUREMENTS INDICATING SOUTHWEST WINDS AT 40 TO 60 KNOTS BETWEEN 5
TO 10 KM ALOFT.  SOUTHEAST BOUNDARY LAYER FLOW HAS GENERATED
MOISTURE ADVECTION INTO SOUTHEAST AND EASTERN NEW MEXICO AND HAS
INCREASED SURFACE DEWPOINTS TO THE MIDDLE TO UPPER 50S FROM CARLSBAD
AND ROSWELL TO TUCUMCARI.  THE BEST SURFACE LIFTED INDICES ARE
FOUND ALONG A DRYLINE THAT IS ANALYZED FROM CHAVEZ THROUGH LINCOLN
...TORRANCE/GUADALUPE...AND SANTA FE/SAN MIGUEL COUNTIES. BELIEVE
THE CONVECTION WILL GENERATE FIRST ALONG AND EAST OF THIS LINE ACROSS
THE EAST SLOPES OF THE MOUNTAINS WHERE WE HAVE THE BEST COMBINATION
OF OROGRAPHIC AND THERMODYNAMIC LIFT. BELIEVE SUBSEQUENT LATE
AFTERNOON AND EVENING CONVECTIVE ACTIVITY WILL BE FOUND CLOSER TO
THE TEXAS BORDER. ALL STORMS WILL MOVE TOWARD THE NORTHEAST.

SOME ISOLATED THUNDERSTORMS ARE POSSIBLE VERY EARLY WEDNESDAY
MORNING ALONG THE TEXAS BORDER BEFORE A DRY ZONAL FLOW TAKES HOLD
AND PUSHES ALL CONVECTIVE ACTIVITY FURTHER EAST INTO THE SOUTHERN
PLAINS. WEDNESDAY AFTERNOON THROUGH THURSDAY THIS WESTERLY FLOW WILL
ADVECT A DRY AIRMASS INTO THE FORECAST AREA. EXPECT SUNNY SKIES AND
ABOVE NORMAL TEMPERATURES FOR THIS PERIOD.

LONG TERM (THURSDAY NIGHT-MONDAY)...
WEST TO SOUTHWEST ZONAL FLOW ALOFT WITH DRY CONDITIONS AND ABOVE
NORMAL TEMPERATURES CONTINUES THROUGH FRIDAY.  ON FRIDAY MORNING A
SURFACE COLD FRONT WILL MOVE INTO EASTERN NEW MEXICO FROM CLAYTON TO
ROSWELL COOLING MAX TEMPS AROUND 10 DEGREES.  A WEAK QUICK MOVING
SHORTWAVE APPROACHES NW NEW MEXICO LATE FRIDAY AND BRINGS AN UPTICK
IN CLOUDINESS AND A SLIGHT CHANCES FOR PRECIPITATION TO NORTHERN NEW
MEXICO SATURDAY THROUGH EARLY SUNDAY. EXPECT NORTHWESTERLY FLOW
ALOFT ON SUNDAY BEFORE WESTERLY ZONAL FLOW RETURNS ON MONDAY WHEN
TEMPERATURES ARE EXPECTED TO REBOUND TO ABOVE CLIMATE
NORMALS.

BENNETT

&&

.AVIATION...
IFR STRATUS CONTINUES TO HUG THE TEXAS BORDER AND WILL BE VERY SLOW
TO ERODE THIS AFTERNOON. THIS BATCH OF LOW CLOUDS SHOULD RETURN TO A
GOOD MAJORITY OF THE ERN PLAINS THIS EVENING...LIKELY VLIFR TO MVFR
IN NATURE. SHOWERS/STORMS WILL CONTINUE TO DEVELOP IN THE ERN PLAINS
TODAY...SOME OF WHICH MAY BE SEVERE. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WIND GUSTS. NON-SEVERE ACTIVITY WILL LINGER THROUGH THE
OVERNIGHT HOURS. DRIER PUNCH OF AIR WILL SHOVE STRATUS AND PCPN INTO
TEXAS BY MID/LATE WED MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
MOISTURE ADVECTION WITHIN THE ERN PLAINS HAS ALLOWED FOR MODERATE TO
EXCELLENT RECOVERIES. MEANWHILE...DRY AIR ACROSS WRN NM HAS ALLOWED
FOR DEW POINT DEPRESSIONS TO APPROACH 70F IN A FEW LOCATIONS. SHOWER
AND THUNDERSTORM ACTIVITY WILL FIRE ALONG THIS MOISTURE BOUNDARY IN
CONJUNCTION WITH A SERIES OF UPPER LEVEL DISTURBANCES. FOR TONIGHT...
PRECIPITATION WILL BE FOCUSED ALONG AND EAST OF A COLFAX TO LINCOLN
COUNTY LINE...WHERE A FEW STORMS MAY PRODUCE DAMAGING WIND GUSTS AND
SIGNIFICANT WETTING RAINS. RH VALUES IN THE E WILL RECOVER TO ABOVE
90 PERCENT IN MOST LOCALES. POOR/MODERATE RECOVERIES CAN BE EXPECTED
IN THE WEST.

MOISTURE WILL BE SHOVED EASTWARD ON WED...ALLOWING FOR SIGNIFICANTLY
LOWER HUMIDITIES IN THE EAST. IN FACT...AN HOUR/TWO OF CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE IN THE HIGH PLAINS NEAR LAS VEGAS AS
WELL AS CLINES CORNERS. DRY WEATHER WILL PERSIST INTO THURSDAY WITH
SLIGHTLY HIGHER WINDS LEE OF THE CENTRAL MTS. CRITICAL FIRE WEATHER
CONDITIONS ARE LIKELY NEAR THE NMZ103/104/107/109 INTERSECTION. WILL
HOLD OFF ISSUING A FIRE WEATHER WATCH...BUT THIS REGION WILL NEED TO
BE MONITORED.

SURFACE BOUNDARY WILL SLIDE THROUGH THE ERN PLAINS THU NIGHT...WHICH
SHOULD ALLOW FOR A SURGE OF MOISTURE AND IMPROVED HUMIDITIES IN THE
EAST. DRY WEATHER CONDITIONS WILL PERSIST IN THE WEST ON FRIDAY AS A
DISTURBANCE APPROACHES FROM THE WEST. THIS FEATURE COULD ENHANCE THE
PCPN THREAT IN THE NW CORNER OF THE STATE ON SATURDAY AND ESPECIALLY
IN THE ERN PLAINS WHERE LOW LEVEL MOISTURE WILL BE IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  76  40  78 /   0   0   0   5
GALLUP..........................  33  72  33  75 /   0   0   0   5
GRANTS..........................  35  74  33  77 /   0   0   0   5
GLENWOOD........................  38  80  40  83 /   0   0   0   5
CHAMA...........................  27  62  28  65 /   0   0   0   5
LOS ALAMOS......................  40  69  42  77 /   0   0   0   5
RED RIVER.......................  27  59  28  61 /   5   0   0   5
TAOS............................  34  69  30  73 /   5   0   0   5
SANTA FE........................  41  74  39  76 /   5   0   0   5
SANTA FE AIRPORT................  43  75  41  78 /   5   0   0   5
ESPANOLA........................  41  78  38  80 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  51  79  51  81 /   0   0   0   5
ALBUQUERQUE VALLEY..............  47  79  47  82 /   0   0   0   5
ALBUQUERQUE FOOTHILLS...........  48  76  48  80 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  46  79  46  82 /   0   0   0   5
SOCORRO.........................  46  81  48  84 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  41  71  39  74 /   0   0   0   5
MORIARTY/ESTANCIA...............  40  76  41  76 /   0   0   0   5
CARRIZOZO.......................  46  80  48  82 /   0   0   0   5
RUIDOSO.........................  38  72  38  74 /   0   0   0   5
RATON...........................  39  76  39  74 /  20   0   5   5
LAS VEGAS.......................  43  72  42  73 /  10   0   0   5
ROY.............................  47  75  47  75 /  20   0   5   5
CLAYTON.........................  51  78  50  78 /  40   5   5   5
SANTA ROSA......................  46  83  48  83 /  10   0   5   5
TUCUMCARI.......................  54  84  54  85 /  20   5   5   5
FORT SUMNER.....................  53  84  51  85 /  10   0   5   5
CLOVIS..........................  55  83  56  87 /  20   5   5   5
PORTALES........................  55  84  55  88 /  20   5   5   5
ROSWELL.........................  56  86  55  90 /  10   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01/46
Hazardous weather outlook, Apr 28, 3:17 PM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT TUE APR 28 2009

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
317 PM MDT TUE APR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LINCOLN TO QUAY
COUNTIES...WHERE LARGE HAIL...DAMAGING WIND GUSTS AND AN ISOLATED
TORNADO ARE POSSIBLE. NORTHEAST NEW MEXICO COULD EXPERIENCE A FEW
STRONG STORMS...WHERE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SPOTTY CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP IN PORTIONS OF
THE NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS THURSDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

DPORTER

In the hours before

Local storm report, Apr 28, 4:07 PM MDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          15 SW TREMENTINA        35.32N 104.72W
04/28/2009                   SAN MIGUEL         NM   PUBLIC

            NO DAMAGE REPORTED

&&

AABEYTA
Local storm report, Apr 28, 4:26 PM MDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 S ARABELA             33.56N 105.17W
04/28/2009  M1.00 INCH       LINCOLN            NM   EMERGENCY MNGR

&&

AABEYTA
Local storm report, Apr 28, 6:05 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             15 N ROSWELL            33.59N 104.53W
04/28/2009  M1.25 INCH       CHAVES             NM   PUBLIC

&&

AABEYTA
Special weather statement, Apr 28, 7:36 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 PM MDT TUE APR 28 2009

NMZ016-017-019-290200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-LINCOLN
COUNTY HIGH PLAINS/HONDO VALLEY-
736 PM MDT TUE APR 28 2009

...STRONG THUNDERSTORM MOVING OVER EASTERN LINCOLN COUNTY...

AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES EAST OF ARABELA.
MOVEMENT WAS NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE STATE HIGHWAY
246...RURAL EAST CENTRAL LINCOLN COUNTY AND RURAL CENTRAL CHAVES
COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR EASTERN NEW MEXICO.

SHOEMAKE
Local storm report, Apr 28, 7:59 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             CONCHAS                 35.40N 104.19W
04/28/2009  E0.88 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

AABEYTA
Local storm report, Apr 28, 8:09 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
809 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             CONCHAS                 35.40N 104.19W
04/28/2009  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

AABEYTA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 6:09 PM MDTTornado WarningABQSan Miguel51 min
Apr 28, 6:21 PM MDTSevere Thunderstorm WarningABQSan Miguel24 min
Apr 28, 6:34 PM MDTAreal Flood AdvisoryABQSan Miguel116 min
Apr 28, 6:46 PM MDTSevere Thunderstorm WarningABQSan Miguel29 min
Apr 28, 7:01 PM MDTSevere Thunderstorm WarningABQSan Miguel59 min
Apr 28, 7:17 PM MDTSevere Thunderstorm WarningABQSan Miguel43 min
Apr 28, 7:48 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln57 min
Apr 28, 8:01 PM MDTSevere Thunderstorm WarningABQMora, San Miguel28 min
Apr 28, 8:03 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel57 min
Apr 28, 8:49 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln56 min
Apr 28, 10:40 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt65 min
Apr 28, 10:59 PM MDTTornado WarningABQChaves46 min
Apr 28, 11:45 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt60 min
Apr 29, 12:33 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt44 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.